| Model Number |
407452 |
| Medical Device Problem Codes |
Failure to Capture (1081); Under-Sensing (1661)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
11/28/2025
Type of Reportable Event
Death
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing during atrial tachycardia/atrial fibrillation (at/af), and stored episodes resulting in termination of at/af detected event(s) in progress.It was also noted that the right ventricular (rv) lead exhibited undersensing on current electrograms (egm) and loss of capture.The patient experienced a cardiac arrest and passed away.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.The analyst noted a proximal segment of the lead 8.6 cm long was returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.The analyst noted a proximal segment of the lead 8.6 cm long was returned.Performance data collected from the device was received and analyzed.Analysis of the device memory indicated right ventricular undersensing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.